Differential and Integral Equations

Optimal intervals for third order Lipschitz equations

Paul W. Eloe and Johnny Henderson

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 2, Number 4 (1989), 397-404.

Dates
First available in Project Euclid: 19 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371648431

Mathematical Reviews number (MathSciNet)
MR996747

Zentralblatt MATH identifier
0723.34017

Subjects
Primary: 34B15: Nonlinear boundary value problems

Citation

Eloe, Paul W.; Henderson, Johnny. Optimal intervals for third order Lipschitz equations. Differential Integral Equations 2 (1989), no. 4, 397--404. https://projecteuclid.org/euclid.die/1371648431


Export citation